MAUDE Adverse Event Report: BARD ACCESS SYSTEMS VACCESS CT POWER-INJECTABLE IMPLANTABLE PORT, SILICONE, 9.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS VACCESS CT POWER-INJECTABLE IMPLANTABLE PORT, SILICONE, 9.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 7496000
Medical Device Problem Codes Fracture (1260); Material Separation (1562); Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 7496000 port & catheter, implanted, subcutaneous, intravascular allegedly experienced fracture.The information was received from a single source.This malfunction involved one patient with no patient consequences.A (b)(6) years old female patient weighs (b)(6) lbs.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 7496000 port & catheter, implanted, subcutaneous, intravascular allegedly experienced fracture.The information was received from a single source.This malfunction involved one patient with no patient consequences.A 55 years old female patient weighs 275 lbs.
 
Additional Manufacturer Narrative
H10: the lot number for the device was provided and a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.The investigating is confirmed for material separation, detachment and separation failure; however, the investigation is inconclusive for the reported catheter damage.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VACCESS CT POWER-INJECTABLE IMPLANTABLE PORT, SILICONE, 9.6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10743256
Report Number3006260740-2020-03506
Device Sequence Number3486309
Product Code LJT
UDI-Device Identifier00801741027482
UDI-Public(01)00801741027482
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7496000
Device Catalogue Number7496000
Device Lot NumberREDY3078
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date01/05/2021
Patient Sequence Number1